MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 5 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 5 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-512
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to treat joint instability secondary to insert spin out and dislocation.Extracted the attune femur, attune rp tray, and attune rp 12mm insert.Medialized dome patella was in great shape, that was not explanted.The surgeon went to a more constraint system, attune crs implants.Implanted a sz 6 crs femur, rev fixed bearing tray with offset pressfit stem and an 18mm crs fixed bearing insert.Doi: (b)(6) 2020, dor: (b)(6) 2020 (insert revised , previously reported), dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ 5 12MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10752775
Report Number1818910-2020-23508
Device Sequence Number19662570
Product Code NJL
UDI-Device Identifier10603295052470
UDI-Public10603295052470
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-50-512
Device Catalogue Number151650512
Device Lot Number8640886
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS FEM LT SZ 5 CEM; ATTUNE PS RP INSRT SZ 5 12MM; ATTUNE RP TIB BASE SZ 4 CEM; GHV SMARTSET; MEDIALIZED DOME PATELLA; ATTUNE PS FEM LT SZ 5 CEM; ATTUNE PS RP INSRT SZ 5 12MM; ATTUNE RP TIB BASE SZ 4 CEM; GHV SMARTSET; MEDIALIZED DOME PATELLA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight122